# SDR ABXA9900290

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 97540101
- Condition: Corroded
- Location: Bs 477
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND UPPER CARGO COMPARTMENT RIGHT CUSP WEB AT STATION 477 CORRODED.  REPAIRED CUSP WEB IAW ABX REA D853-26780MR.
